Ask a doctor

Even More Discolored After Photo Facial. What Should I Do? (photo)

Its been over a month since my photo facial my skin seems to be very uneven lots of discoloration is this normall and will it even out with time. Im nervouse to continue treatment at this point. Looks similare to spotted tan.

Doctor Answers (1)

Uneven pigment after photo facial

+1

This is an unfortunate outcome for you. Make sure that you are getting your treatments at a dermatology clinic where staff are supervised and highly trained. Also, it is critical to wear good sun protection between and after treatments. Finally, make sure your dermatologist really looks at your face closely as there are often other great options for evening out skin color as well such as chemical peels, creams, or other lasers etc. Dr. Benjamin Barankin, Toronto Dermatology Centre.


Toronto Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.